# SDR ABXA9700236

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60219627075T6511
- Condition: Corroded
- Location: Bs 957-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SEAT TRACK FROM STATION 957 TO 965 WAS FOUND EXFOLIATED AT LBL 44, NR BF-543.  THE SEAT TRACK WAS REPLACED IAW DC-9 SRM.
